# SDR TRBA201121601

- Difficulty date: August 2, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 30,582 hours, 300,055 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY CHARGE FAULT IN FLIGHT.   R & R EMERGENCY BATTERY IAW W/C EX-243185-RAI-10020-002.
